# SDR 0100719855

- Difficulty date: February 23, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 59,482 hours, 61,116 cycles
- Engine: Pwa JT8D17
- Engine time: 47,808 hours, 45,969 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Lt Eng T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT ENGINE REVERSER UNLOCK INDICATION LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT 120 KTS WITHOUT INCIDENT.  MAINTENANCE CLEANED THE UPPER AND LOWER REVERSER INDICATING SWITCHES.  OPERATIONAL CHECK NORMAL.
